# SDR QXEA2012101201235

- Difficulty date: October 12, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 4,050 hours, 4,140 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Damaged
- Location: Door Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

MASTER WARNING FUSELAGE DOORS ON TAKEOFF ROLL.  ABORTED TAKEOFF AT 87 KTS. RAN APPROPRIATE CHECKLISTS.  AFT PASSENGER DOOR WAS CONFIRMED TO BE THE DOOR THAT WAS INTERMITTENTLY SHOWING OPEN.  VISUAL INSPECTION BY F/A & RAMP SHOWED DOOR CLOSED.  REMOVED AFT PAX DOOR SURROUND LINER FOR ACCESS TO PROXIMITY SENSOR.  FURTHER DISCONNECTED BOLT ON AFT PAX DR. HANDLE IAW AMM 52-12-01-000-801 STEPS 1A AND 4A(2). R & R SENSOR WIRES BETWEEN PROXIMITY SENSOR S39 AND CONNECTOR 3261.P14. CONTINUITY TEST OF NEWLY INSTALLED WIRES GOOD. REF WM 52-10-00, SHEET 1/1 PG 4, WM 20-12-10 WIRING MX PRACTICES, WM 20-17-10 ELECTRICAL CONNECTORS MX PRACTICES. PERFORMED. INSTALLED AFT PAX DOOR SURROUND IAW AMM 25-26-21-400-801, PARA 4D(1) THRU (15), INCLUDES DOOR HANDLE INSTALLATION.  CHECKS GOOD IAW 52-12-00-710-801.
